MAUDE Adverse Event Report: RESHAPE LIFESCIENCES MAESTRO RECHARGEABLE SYSTEM; RECHARGEABLE NEUROREGULATOR

RESHAPE LIFESCIENCES MAESTRO RECHARGEABLE SYSTEM; RECHARGEABLE NEUROREGULATOR
Model Number 2002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/13/2016
Type of Reportable Event Serious Injury
Event or Problem Description
This patient was implanted with the maestro rechargeable system on (b)(6) 2016.On (b)(6) 2016, the patient visited the emergency room and was treated for apparent infection with iv antibiotics.The patient was not admitted to the hospital, but was sent home the same day on oral antibiotics (bactrium).Patient was on bactrium from (b)(6) 2016 through (b)(6) 2017.At a clinic visit on (b)(6) 2017, the incision was reported to appear as if it was healing normally.No further reports have been received for this patient.This mdr covers investigation of the rechargeable neuroregulator.Refer to mdr3005025697-2017-00025 for report of the anterior lead and mdr3005025697-2017-00026 for report of the posterior lead.

Brand Name
MAESTRO RECHARGEABLE SYSTEM
Common Device Name
RECHARGEABLE NEUROREGULATOR
Manufacturer (Section D)
RESHAPE LIFESCIENCES
2800 patton road
saint paul MN 55113
MDR Report Key7116892
Report Number3005025697-2017-00024
Device Sequence Number1879907
Product Code PIM
UDI-Device Identifier00857334004262
UDI-Public00857334004262
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date02/05/2017
Device Model Number2002
Device Catalogue Number2002
Device Lot Number093G19115
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2017
Initial Report FDA Received Date12/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient Weight113